Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Functions of Matrices

H. B. Phillips
American Journal of Mathematics
Vol. 41, No. 4 (Oct., 1919), pp. 266-278
DOI: 10.2307/2370286
Stable URL: http://www.jstor.org/stable/2370286
Page Count: 13
Subjects: Mathematics
  • Download PDF
  • Add to My Lists
  • Cite this Item
Functions of Matrices
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 6 references.

[Footnotes]
  • *
    This reference contains 2 citations:
    • Bocher's "Introduction to Higher Algebra."
    • James Byrnie Shaw's " Synopsis of Linear Associative Algebra," published by the Carnegie Institution of Washington.
  • *
    Sitziingsberichte Berliner Akademie (1896), p. 602.
  • *
    This reference contains 2 citations:
    • Sylvester, Comptes Rendus, Vol. XCIV (1882), p. 55.
    • A. Buchheim, Phil. Mag., (5) 22 (1886), pp. 173-174.
  • *
    Metzler, AMERICAN JOURNAL, VOl. XIV (1892), p. 339.
  • *
    Weber's Algeebra, Vol. J, § 44.
  • This reference contains 2 citations:
    • Peano treated the convergence of a matrix series by means of a modulus, Math. Annalen (1888), Vol. XXXII, pp. 450-456.
    • G. A. Bliss, Annals of Mathematics (2) 6, pp. 49-68.